Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 49, Number 4 (2012), 1087-1102.
Locally conformal Kähler structures on compact solvmanifolds
Let $(M, g, J)$ be a compact Hermitian manifold and $\Omega$ the fundamental 2-form of $(g, J)$. A Hermitian manifold $(M, g, J)$ is said to be locally conformal Kähler if there exists a closed 1-form $\omega$ such that $d\Omega=\omega \wedge \Omega$. The purpose of this paper is to investigate a relation between a locally conformal Kähler structure and the adapted differential operator on compact solvmanifolds.
Osaka J. Math., Volume 49, Number 4 (2012), 1087-1102.
First available in Project Euclid: 19 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 17B30: Solvable, nilpotent (super)algebras
Sawai, Hiroshi. Locally conformal Kähler structures on compact solvmanifolds. Osaka J. Math. 49 (2012), no. 4, 1087--1102. https://projecteuclid.org/euclid.ojm/1355926888